# SDR AALA200801782

- Difficulty date: July 5, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERNAL EMERGENCY LIGHT AT LT NR TWO DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LT NR TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
